| Model Number |
15 |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.Stryker replaced the device's therapy pcb assembly to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.Stryker further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to a shorted transistor, designator q8.
Event or Problem Description
The customer contacted stryker to report that their device had an event code logged in its memory.The event code logged is associated with the device delivering a monophasic shock.As a result, the wrong defibrillation therapy may be delivered to a patient, if needed.There was no report of patient use associated with the reported event.